MAUDE Adverse Event Report: SIRTEX WILMINGTON LLC SIR-SPHERES Y-90 MICROSPHERES; YTTRIUM-90 RESIN MICROSPHERES

SIRTEX WILMINGTON LLC SIR-SPHERES Y-90 MICROSPHERES; YTTRIUM-90 RESIN MICROSPHERES
Model Number SIR-Y001
Health Effect - Clinical Code Death (1802)
Date of Event 10/24/2019
Type of Reportable Event Death
Event or Problem Description
The patient was treated with sir-spheres on (b)(6) 2019.The patient had a few lines of chemotherapy.10 days after the procedure the patient was admitted and his disease had metastasized.Date of death was (b)(6) 2019 at 14:36pm.Spoken with vp of (b)(6), per their risk management department, they cannot provide us with a narrative or any details surrounding the patient's death.

Brand Name
SIR-SPHERES Y-90 MICROSPHERES
Common Device Name
YTTRIUM-90 RESIN MICROSPHERES
Manufacturer (Section D)
SIRTEX WILMINGTON LLC
16 upon dr.
no. 2-4
wilmington MA 01887
MDR Report Key9478748
Report Number3005579300-2019-00008
Device Sequence Number17176266
Product Code NAW
UDI-Device IdentifierM425SIRY0010
UDI-PublicM425SIRY0010
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P990065
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSIR-Y001
Device Catalogue NumberSIR-Y001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2019
Initial Report FDA Received Date12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;